MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
On an unreported date in (b)(6) 2023 a patient received revanesse versa + injected into their temple region.After going to the gym post treatment, the patient reported an erythematous rash on one temple.The injector reported it as looking like "contact dermatitis".No further history was reported.There is no history of disinfectant or topical anesthetics used.There was no past medical history or history of the rash treatment or outcome.History of lupus.Hasn't had any associated symptoms of lupus for over 20 years.In short 22/30 of the direct questions on the intake form were left unanswered.Rashes post procedure always have a multi factorial differential diagnosis.Unfortunately, in this case there is not enough information to provide an informed clinical opinion.Internal report number: (b)(4).

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora,, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key17801413
Report Number3004423487-2023-00035
Device Sequence Number15249886
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale